MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373715
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #:tgu373715/ serial #: (b)(4) / udi #: (b)(4).Date of event: as the date of identification of the type ii endoleak was not provided, the date of event has been estimated as the date of reintervention: (b)(6)2016.Concomitant medical products and therapy dates: unavailable.Investigation conclusions: code 22 - according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak and reoperation.Furthermore, the ifu states, if coverage of the left subclavian artery ostium is required to obtain adequate neck length for fixation and sealing, transposition or bypass of the left subclavian artery should be considered.In addition, consider occlusion of the ostium via surgical or endovascular means to avoid type ii endoleaks.
 
Event or Problem Description
On (b)(6) 2016 the patient underwent endovascular treatment of a type b uncomplicated aortic dissection using two conformable gore® tag® thoracic endoprostheses.It was noted that the proximal portion of the proximal device was deployed in zone 1 distal to the patient's brachiocephalic artery.The patient was discharged on (b)(6) 2016.On an unknown date a type ii endoleak was identified originating from the patient's left subclavian artery (lsa).On (b)(6) 2016 the patient was admitted for pre-operative hydration for an lsa coil embolization procedure to treat the type ii endoleak.A left brachial approach was used and multiple terumo azur coils were placed in the lsa.It was reported that final angiography confirmed very minimal flow into the lsa.No complications were reported.There were no further reported issues.The patient tolerated the intervention.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12256462
Report Number2017233-2021-02209
Device Sequence Number4848055
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2019
Device Model NumberTGU373715
Device Catalogue NumberTGU373715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight73